# SDR C2XA01BT134

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV---CO2930, DURING 3A INSPECTION MAINTENANCE FOUND EMERGENCY LIGHT ON PASSENGER DOOR STEP TO BE INOPERATIVE.  MAINTENANCE CLEANED SOCKET AND RESECURED BULB.  OPS CHECKED GOOD.
